My doctor wants to start weening me off of the Xanax. My sister has been doing a lot of research on it and said the side effects can be really bad. This is the only medicine I am taking. I started doing it yesterday and today i woke up at 6am with horrible stomach cramps and diarrhea that won't go away. Is this one of the side effects that I can expect? Any info. on what else to expect?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...